# SDR AWXA200500303

- Difficulty date: February 10, 2005
- Submitted: March 4, 2005
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 61,644 hours, 39,034 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546541504
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK 3 EACH .25 INCH CRACKS WERE FOUND IN FUSELAGE FRAME AT BS 663.75, BETWEEN STR 2 RT & STR 3 LT.  MAINTENANCE CUT OUT CRACKS IN FRAME AT BS 663.75, BETWEEN STR 2 RT & STR 3 LT; FABRICATED FILLERS AND A REPAIR ANGLE; INSTALLED REPAIR PARTS IAW B737-300 SRM 53-00-07.
